Localized Dispersive States in Nonlinear Coupled Mode Equations for Light Propagation in Fiber Bragg Gratings.

Martel Escobar, Carlos; Higuera, María y Carrasco, J. (2009). Localized Dispersive States in Nonlinear Coupled Mode Equations for Light Propagation in Fiber Bragg Gratings.. "SIAM, Journal On Applied Dynamical Systems.", v. 8 (n. 2); pp. 576-591. ISSN 1536-0040. https://doi.org/10.1137/070698221.

Descripción

Título: Localized Dispersive States in Nonlinear Coupled Mode Equations for Light Propagation in Fiber Bragg Gratings.
Autor/es:
  • Martel Escobar, Carlos
  • Higuera, María
  • Carrasco, J.
Tipo de Documento: Artículo
Título de Revista/Publicación: SIAM, Journal On Applied Dynamical Systems.
Fecha: Enero 2009
Volumen: 8
Materias:
Palabras Clave Informales: fiber Bragg gratings, nonlinear coupled mode equations, envelope equations, multiple scale methods, localized solutions
Escuela: E.T.S.I. Aeronáuticos (UPM) [antigua denominación]
Departamento: Fundamentos Matemáticos de la Tecnología Aeronáutica [hasta 2014]
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (1MB) | Vista Previa

Resumen

Dispersion effects induce new instabilities and dynamics in the weakly nonlinear description of light propagation in fiber Bragg gratings. A new family of dispersive localized pulses that propagate with the group velocity is numerically found, and its stability is also analyzed. The unavoidable different asymptotic order of transport and dispersion effects plays a crucial role in the determination of these localized states. These results are also interesting from the point of view of general pattern formation since this asymptotic imbalance is a generic situation in any transport-dominated (i.e., nonzero group velocity) spatially extended system.

Más información

ID de Registro: 5065
Identificador DC: http://oa.upm.es/5065/
Identificador OAI: oai:oa.upm.es:5065
Identificador DOI: 10.1137/070698221
URL Oficial: http://www.siam.org/
Depositado por: Memoria Investigacion
Depositado el: 26 Nov 2010 12:57
Ultima Modificación: 28 Abr 2015 15:44
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM